MAUDE Adverse Event Report: TERRAGENE S.A BIONOVA; PROCESS CHALLENGE DEVICE (PCD)

TERRAGENE S.A BIONOVA; PROCESS CHALLENGE DEVICE (PCD)
Model Number BIONOVA PCD222-C
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Positive results on the bi after the sterilization process.No device-related deaths or serious injuries were informed, since it happened during a trial.Potential device malfunction, which may cause the device to fail to perform its essential function and compromise the sterilization process monitoring effectiveness which could contribute to delay patient treatment and, hence, to a serious injury, if it were to recur.
 
Event or Problem Description
During a trial, a bi used inside the pcd test pack gave a positive result.

Brand Name
BIONOVA
Common Device Name
PROCESS CHALLENGE DEVICE (PCD)
Manufacturer (Section D)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18399056
Report Number3013145340-2023-00009
Device Sequence Number14128064
Product Code FRC
UDI-Device Identifier07798164676027
UDI-Public07798164676027
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberBIONOVA PCD222-C
Device Lot NumberF10083
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2022
Initial Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown